# SDR IPXA2019052942572

- Difficulty date: May 29, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8
- Aircraft serial: 64254
- Aircraft time: 5,000 hours, 696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A "GEAR MONITOR" STATUS LEVEL MESSAGE AFTER GEAR RETRACTION SEE PREVIOUS LOG PAGES. FOUND MAINTENANCE MESSAGE 32705 T/S IAW FIM TASK 32-61-00-810-875 REV 03.15.19 PERFORMED. DURING EXAMINATION OF SENSOR S1636 FOUND LOOSE SENSOR BRACKET. BRACKET TIGHTENED AGAIN. PSEU SYSTEM GROUND TEST VIA CMC PERFORMED. NO MAINTENANCE MESSAGE DISPLAYED.
